Mathematical Research Letters

Volume 21 (2014)

Number 1

On the dimensions of path algebras

Pages: 19 – 31

DOI: http://dx.doi.org/10.4310/MRL.2014.v21.n1.a2

Authors

Javad Asadollahi (Department of Mathematics, University of Isfahan, Iran; and School of Mathematics, Institute for Research in Fundamental Science, Tehran, Iran)

Rasool Hafezi (School of Mathematics, Institute for Research in Fundamental Science, Tehran, Iran)

Abstract

In this paper, we study the representation dimension as well as the derived dimension of the path algebra of an Artin algebra over a finite and acyclic quiver.

Keywords

Artin algebra, triangulated category, representation dimension, derived dimension

2010 Mathematics Subject Classification

16G20, 18A40, 18E30, 55U35

Full Text (PDF format)